MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.E1 initial reporter (full) phone number: (b)(6).
 
Event or Problem Description
The complaint/event involved an unspecified tubing set.The tubing was reportedly leaking at the in-line filter during a patient's infusion.There was no patient harm associated with the complaint/event.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of 'the tubing leaking at in line filter' could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.A lot history review could not be conducted because no lot number was specified.
 
Event or Problem Description
Additional information was provided by the customer on 26apr2024.Three filter leaks were reported with primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch with the same lot number.The leaks were described as more of a condensation around the filter with a few drops surrounding the filter.There was no additional information provided.This emdr reflects 3 similar occurrences of the same failure mode and same product and lot number.
 
Additional Manufacturer Narrative
H.6 added imdrf b code - b14.As mentioned in previous supplemental report, the lot number was updated.The investigation was just updated to include device history: investigation summary: no product samples, pictures, or videos were received for investigation.The complaint of ' the tubing leaking at in line filter' could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed, no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19377111
Report Number9615050-2024-00408
Device Sequence Number7549260
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)261001(10)13793809
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number142540489
Device Lot Number13793809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/26/2024
06/26/2024
11/24/2025
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date06/28/2024
08/22/2024
11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown